# SDR CA970306004

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Ejector
- Part number: 4644600
- Condition: Iced
- Location: Turn/Bank
- Component: 548092
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

(CAN) VACUUM TURN AND BANK INDICATOR FAILED TO COME ON LINE AFTER AIRCRAFT WAS SITTING OUTSIDE AT BELOW ZERO DEGREES.  FOUND EJECTOR TIP PLUGGED WITH ICE. HOSE REPLACED TO EJECTOR SO THAT EJECTOR TIP IS NO LONGER THE LOWEST PART OF SYSTEM.
